×

zbMATH — the first resource for mathematics

Endomorphism rings of torsionless modules. (English) Zbl 0155.36102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Faith, C, Lectures on injective modules and quotient rings, () · Zbl 0162.05002
[2] Feller, E.H; Swokowski, E.W, The ring of endomorphisms of a torsionfree module, J. London math. soc., 39, 41-42, (1964) · Zbl 0122.28804
[3] Goldie, A.W, The structure of prime rings under ascending chain conditions, (), 589-608 · Zbl 0084.03705
[4] Goldie, A.W, Semiprime rings with maximum condition, (), 201-220 · Zbl 0091.03304
[5] Herstein, I.N, Topics in ring theory, () · Zbl 0232.16001
[6] Jacobson, N, ()
[7] Johnson, R.E; Wong, E.T, Self-injective rings, Can. math. bull., 2, 167-173, (1959) · Zbl 0090.25202
[8] Levy, L, Torsion-free and divisible modules over non-integral domains, Can. J. math., 15, 132-151, (1963) · Zbl 0108.04001
[9] Utumi, Y, On a theorem on modular lattices, (), 16-21 · Zbl 0085.25901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.